# SDR VJ9800453

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF CORROSION TOP LT WING AFT NR 1 SLAT CENTER AREA.  MECH REMOVED CORROSION OUT OF LIMITS IAW SRM 51-10-6 AND 57-30-1 FIG 5.  CUT OUT CORRODED SECTION, FABRICATED DOUBLER AND FILLER, DRILLED, DEBURRED, COUNTERSUNK, TREATED, PRIMED, AND INSTALLED IAW SRM 57-30-3.
